# SDR UIEA2019081505191

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,597 hours, 17,009 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transducer
- Part number: 3MB205A
- Part serial: 02149
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ENGINE RUN, RT EFC CHAN 2 MESSAGE SHOWS ON EICAS DISPLAY.  REMOVED AND REPLACED NR 2 ENGINE OUTBD THRUST REVERSER TRANSDUCER IAW AMM 78-36-03. PERFORMED SATISFACTORY OPS CHECK IAW AMM 71-00-00, NO DEFECTS NOTED, EICAS MESSAGE DID NOT COME BACK.
